# SDR DALA201808305350

- Difficulty date: August 25, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 12,360 hours, 4,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WAS PARTIALLY DISLODGED FROM THE ENTRY DOOR AFTER OPENING.  PERFORMED A VISUAL INSPECTION OF SLIDE WITH NO DEFECTS NOTED.  REINSTALLED IAW AMM 25-66 .
